# SDR SWAA2013020812428

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33921
- Aircraft time: 25,864 hours, 11,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL FWD WET AREA MAIN CABIN STA 294 TO STA 274 BL 0.  REMOVED AND REPLACED INTERCOSTAL STA 274-294 BL 0, P/N 141A5410U3 PO 2301526 IAW B737 SRM 51-40-02.
